# SDR ABXA20171127141

- Difficulty date: November 27, 2017
- Submitted: November 30, 2017
- Operation: Air carrier
- Aircraft: N794AX
- Make and model: Boeing 767281
- Aircraft serial: 23144
- Aircraft time: 57,538 hours, 44,649 cycles
- Engine: Ge CF680A
- Engine time: 73,901 hours, 17,254 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

PASSING THROUGH FLIGHT LEVEL 230, THE RIGHT ENGINE EXPERIENCED COMPRESSOR STALLS. THE CREW COULD NOT RESTORE NORMAL ENGINE OPERATION VIA THE QUICK REFERENCE HANDBOOK PROCEDURES.  THE AIRPLANE WAS REMOVED FROM SERVICE AND THE RIGHT ENGINE'S MAIN ENGINE CONTROL (MEC), HYDROMECHANICAL FAN INLET TEMPERATURE (T2) SENSOR, AND THE COMPRESSOR INLET TEMPERATURE (CIT) SENSOR WERE REPLACED. THE CAUSE OF THE COMPRESSOR STALLS WAS A FAULTY MEC, T2 SENSOR, AND/OR CIT SENSOR.
